Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Popping noise in ear on blowing nose, discharge, pain, ringing sensation. Taken tylenol. Treatment?

last nigh there was a pop noice in my ear when i was blowing my nose . it was painful and i tried to use a heating pad to ease the pain but it wouldnt work so i took tylenol and went back to bed when i woke up this morning it is ringing in a lot of pain and now its starting to leak something?? I tried to get into my doctor he didnt have any openings i do not know what to do can you help???
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
A LITTLE EUTACHIAN CATARH CAN CAUSE RINGINGING
TAKING OF TYLENOL CAN DRY UP THINGS AND CAN CAUSE MORE EAR PRESSURE LEADING TO A LITTLE HOLE WHICH CAUSES LEAKAGE
SO START TAKING OFLOX 200 MGM BD
TAKE FEXOFENADINE 120 MGM ONCE A DAY
AQPPLY NEOMYCIN H EYE OINTMENT IN EARS AND NOSE
NEOSPORIN H EAR DROPS IN EAR

DICLOFENIC SOS FOR PAIN
COURSE 5 DAYS
IN THE MEAN TIME YOU CAN CONSULT YOUR SPECIALIST WHO CAN EXAMINE YOU WELL FOR FURTHER MANAGEMENT
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor